# SDR CA141117002

- Difficulty date: November 16, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2721 · Rudder Tab Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE TO YAW DAMP 2 CAUTION, FOLLOWED BY UN-COMMANDED RUDDER MOVEMENT.  QRH COMPLIED WITH.
